Methotrexate and fatique
Am I imagining it, or do I get particularly fatigued on the day I take my medication.
I take mine at night and I feel hungover and fatigued the next day. That said, I prefer to take it at night than during the day. What time do you take yours?
I take my tablet first thing in the morning, do not experience nausea, but have noticed I want to sleep quite a lot later n in the afternoon, so may try the evening thing
I inject in the evening. The next day i feel washed out and tearful and sometimes nauseous especially if i havent eaten a lot on injection day. Its not so bad with metoject as with the tablet form of mtx. Drinking plenty helps a lot too
I don't think you are imagining it...definitely wipes me out the next day but a lot less so with injections. I just take it quietly on that day ..read, lie around, eat scrambled eggs on toast; and that way me and the cat enjoy ourselves anyway.
Thanks for your feedback, I will rethink what I do on medication days in future, have a nice day.
Best taken at night I find then have your folic acid ready to take when you wake up to stop any feelings of nausea 😊
Day after always has to be a rest day x
Will try it next week, taken me awhile to connect the dots and see their was a pattern to my tiredness
You are most certainly not imagining it. I’m exactly the same. I feel washed and fall asleep a lot on that day and the day after which I find really frustrating.
I have been taking MTX for over four years now and experience fatigue and nausea.
I now take it with my evening meal (as advised by the medics) and any fatigue is short lived by going to bed and the nausea is also much reduced. I'm usually ok the next morning.
I take mine on a Thursday night and can be a bit fatigued next day and usually lie in a bit , what I will say is drink plenty off water which helps
Oh yes..... some say to take MTX at night because of this but because Sunday is my only real day of rest, I take my MTX jab first thing Sunday morning, knowing that I can be a bit sleepy and yucky during the day, and then sleep through it Sunday night. By Monday I don't feel too bad. When I took it Sunday evening I was still so tired thought Monday. But many don't like taking MTX in the morning because it makes them fee a bit nauseous, so it's really your call. I would take it on the day you are least likely to have anything planned and can have a duvet or sofa day xx
Thanks for the advice, I will plan my life a bit more around medication day now, taken me awhile to join the dots
If you don't mind needles, I would definitely suggest the Metoject jabs. Its a simple click in your thigh and because it bypasses the stomach you won't get the nausea associated with the pill form. x
I take mine just before going to bed and it takes me till 4pm the next day to recover from tiredness and nausea.
Hi I take mine at night midweek, along with a sleeping tablet. Found that the MTX tends to kick my xxxx the day after. So normally Thursday is fine but Friday is a bust. I've just gone back to MTX having been off since before December 2018 due to illness. Hope this helps warmest Craig
Hiya you! How's things? Hope you're feeling better now after being ill. Pm me, need to catch up.
Thanks for the comment warmest Craig, but we do not need any more warmest down under mate, enjoy your day and keep snuggly and warm.
Hi Oneta I used to feel sick and fatigued the next day. Used to take after my evening meal found it worse if taken on an empty stomach.
I just pop the pill and get on with my day, but lately I have realised their is a pattern, think I should keep a medical diary to see if their is a clear pattern.
I can't say proper fatigue but I'm more tired the day after I inject MTX, not the same day, though I suppose it can depend on the time of day you're taking your MTX. I just don't arrange anything important if I can help it so I can do things at my own pace.
Happens to me too. I look forward to it though cus I know I'll sleep well.
Now that I have been made aware of the possible impact on my day, like you I will just go with the flow, have a nice day.
Like others have said, yes there is fatigue, nausea, sleepiness... so you will find your own ways of coping or reducing side effects. Drinking lots of water soon after the dose, having the injections, taking folic acid, having it just before bed, so you can sleep off the side effects are some ways to cope.
Hi, I take mine on a Wednesday night, feel sickly and upside down Thursday but really odd Friday. Very tired and my brain doesn't want to function. By Saturday i'm OK again......all very strange.
Definitely going to be more observant of my medication day, as I now realise it may have a impact on my day. How long after you take the medication do you notice the effects, is it hours?
Hi, hope you get on OK. Here's my weekly experience. I take it at 8pm along with a sleeping tablet so I'm guaranteed to sleep through. I fee sick as soon as I wake up and it comes and goes throughout the day. Haven't vomited but come close. Feel pretty washed out by the time I get home from work. Friday still feel sick but have more tiredness and brain fog. Struggle in meetings to process the information. Sickness does come and go over the week but have more gastric heartburn type issues with it too. I have had a couple of half days on a Friday and rested which really helps but I can't do that regularly. Not sure if I'll be able to continue taking long term due to work but we shall see.
Ike some weeks are pretty thought for you, but thank for a invite into your routine, obviously it is a. Dry individual journey
Meant to say obviously it is a very individual journey, oops.
I’m just always tired, might be all rest of drugs I take as well as methotrexate! Been on iron tablets for good 3 months now, bruising a lot better, but very tired, have to push myself all the time. Never thought before to take methotrexate at bedtime, sounds like a good idea to me. Good luck to all who at moment are enduring side effects, I know sometimes these wear off after awhile. Always such amazing support on this website which I’ve benefitted from as a member last few years. Thank you all!
I agree, you just have to get onto living.
have upped my MTX to 25mil & my SFZ to 6 x 500mg a day, gave me literature for biosimilars which are pending...
shoulders, knees & feet gets unbearable aftercoping with it for several days then I just crawl back under...
started taking Methotrexate (after hydroxychloroquine didn't help). I have been on it for two days now,...